# SDR SWAA2024070898411

- Difficulty date: June 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD AT STA 312 AND AT LEVEL S-17L AT FWD GALLEY AREA 2024-361648<[01] REPLACED INNER CHORD; BS 270 TO BS 360 AND LBL 55 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 141A8110 SHEET: 11 REV:-. AND DWG 141A5220 SHEET: 1 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED INNER CHORD; BS 270 TO BS 360 AND LBL 55 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 141A8110 SHEET: 11 REV:-. AND DWG 141A5220 SHEET: 1 REV: -; RII . SEE INDIVIDUAL SIGN-OFF BELOW.
